Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

britneyspearsinf

Member
  • Posts

    31
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

Profile Information

  • Gender
    Female
  • Location
    Florida

Recent Profile Visitors

2588 profile views
  1. So I called my doc today and told him I wanted to wait on the Accutane, and he said not to worry, just wear sunscreen and I'll be ok!! YAY!! Thanks for your help guys
  2. Thanks! I just need to decide if it's worth it to me to go on a cruise and not be able to tan.... It sucks
  3. I didn't have an IB. And it worked very well for my face, but I decided to get off it when it messed with my period really bad.
  4. I'm obviously going to ask my doctor this question, but I wanted to see if anyone has any experience with being in the sun while on Accutane. I'm starting Accutane July 28 and will be going on a 5-day cruise August 9. I'm ok with wearing a lot of sunscreen, but I already have my cruise tickets and really don't want to be indoors the entire time. My only other option is to push back my treatment until I get back. Has anyone been on it and been ok with just wearing a high SPF while in the sun for
  5. When are you starting? Maybe we will start around the same time! I can let you know if I feel worse with my depression/anxiety if you are still curious. Its good that you had a psychiatrist to give you all the facts and take precautions. Good Luck! I'll probably be starting in a month, how about you?? And yeah I'd love to read your blog and see how things are doing for you. I trust my derm when he says that depression usually doesn't happen on Accutane, BUT it's my responsibility to fi
  6. The brand name Accutane is around $500/$600....I called around a couple pharmacies and Target had the best price for the generic called Claravis which is $249 (40 mg 30 day supply). Multiply that by 6 months- SO expensive if you don't have insurance! EEEK! lol Damn well I'm fortunate to have insurance. It's a good thing you got off Yaz not only for the mood swings I was on Yasmin until one of my docs said that he leads to a much higher risk for blood clot and other things...more so thanthe
  7. I'm actually do the same thing as you thinking about going on Accutane and I've had depression problems in the past and also drug addiction. I talked to my psychiatrist and she said that Accutane DOES decrease Serotonin in your brain which can cause depression in some people. She also said that if you have a history of depression you should wait until your on a anti-depressant and are "stable" and then there is no risk for depression or suicidal thoughts from the drug Accutane. Hope that help
  8. That is so true! It's so sad what many of us go through, but we choose our behavior and our outlook on life
  9. So today I talked to my psychiatrist and she said that Accutane DOES decrease Serotonin in your brain which can cause depression in some people. She also said that if you have a history of depression you should wait until your on a anti-depressant and are "stable" and then there is no risk for depression or suicidal thoughts from the drug Accutane. I'm excited!!!!! ...cause my meds are stable and good and now I'm not scared to go on Accutane. But I thought some people might want to know, that
  10. Yes my derm says that being too oily AND being too dry can BOTH cause breakouts
  11. I want to put up a profile pic but I guess I'm computer illiterate. Some help would be appreciated...thanks!
  12. Yes I'd see a psych too and consider anti-depressants if you had depression before going on Accutane.
  13. I've been a vegetarian most of my life, but recently switched back to eating chicken, turkey, and fish. I think they're the healthier of the meats. Check out the brand "Worthington" they have great vegetarian hot dogs, meatballs, pretty much anything you can imagine. And they come in cans you can buy in bulk and dont have to worry about them going bad. Not to mention they're really tasty! I have tons of recipes so feel free to ask. I suggest going completely veg first and seeing how you FEEL,
  14. I'm on BC and I took Spiro 100mg...it was TERRIBLE! I was constantly nauseous and got my period way too often :/
×